Electron. J. Diff. Equ., Vol. 2015 (2015), No. 301, pp. 1-6.

A variational principle for boundary-value problems with non-linear boundary conditions

Dianwu Yang

In this article, we establish a variational principle for a class of boundary-value problems with a suitable non-linear boundary conditions. As an application of the variational principle, we study the existence of classical solutions for boundary-value problems.

Submitted August 15, 2015. Published December 7, 2015.
Math Subject Classifications: 34B15, 58E30.
Key Words: Boundary value problem; non-linear boundary value condition; variational principle.

Show me the PDF file (169 KB), TEX file, and other files for this article.

Dianwu Yang
School of Mathematical Sciences
University of Jinan
Jinan 250022, China
email: ss_yangdw@ujn.edu.cn

Return to the EJDE web page